EconPapers    
Economics at your fingertips  
 

PSEUDO-MAXIMUM LIKELIHOOD ESTIMATION OF ARCH($ \infty $) MODELS

Paolo Zaffaroni and Peter Robinson

No 326, Econometric Society 2004 North American Summer Meetings from Econometric Society

Abstract: Strong consistency and asymptotic normality of the Gaussian pseudo-maximum likelihood estimate of the parameters in a wide class of ARCH($ \infty $) processes are established. The conditions are shown to hold in case of exponential and hyperbolic decay in the ARCH weights, though in the latter case a faster decay rate is required for the central limit theorem than for the law of large numbers. Particular parameterizations are discussed.

Keywords: ARCH($\infty$) models; pseudo-maximum likelihood estimation; asymptotic inference. (search for similar items in EconPapers)
JEL-codes: C13 C22 (search for similar items in EconPapers)
Date: 2004-08-11
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:nasm04:326

Access Statistics for this paper

More papers in Econometric Society 2004 North American Summer Meetings from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-19
Handle: RePEc:ecm:nasm04:326